# SDR FDEA201801260251

- Difficulty date: January 26, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 81,110 hours, 19,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA70881
- Condition: Corroded
- Location: Bs 1911-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT FLOOR SUPPORT BS 1911 - 2007, LBL 22 FOUND CORRODED. REMOVED AND REPLACED IAW SRM 51-31-01-0G, AND DWG AGA7088, REV B.  CLASSIFIED AS A MAJOR REPAIR IAW GMM 6-2-100.
